# SDR SWAA2021071988787

- Difficulty date: June 28, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT EXTERNAL RT LOWER HORIZONTAL STABILIZER SKIN AT STA 184.70; APPROX. 9.5' FWD FROM REAR SPAR; CRACK LENGTH 0.625'. / [01] PERFORMED HFEC INSP ON RT HORIZ STAB SKIN STA 184.70 IAW B737 NDT P6 51-00-00 PROC 23; CRACK NOTED (MARKED) [02] CRACK LENGTH 0.600';[04] HFEC INSP WAS PERFORMED ON RT HORIZ STAB SKIN STA 184.70 IAW B737 NDT P6 51-00-00 PROC 23; CRACK NOTED (MARKED); APPROX LENGTH IS 0.625' (0.600' ENTERED IN ERROR) [05] REMOVED PREVIOUS REPAIR DOUBLER FROM R/HORIZONTAL STAB LOWER SKIN AT AFT CHORD AREA NEXT TO CRACK AS PER B737-700 SRM 51-40-02-0G-0.; [06] PERFORMED HFEC INSP ON REPAIR DOUBLER FROM R/HORIZONTAL STAB LOWER SKIN AT AFT CHORD AREA NEXT TO CRACK IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS. [29] REPAIRED CRACK AT EXTERNAL RT LOWER HORIZONTAL STAB. SKIN STA 184.70 APPROX. 9.5' FWD FROM REAR SPAR AS PER EA #21-155-01890; [30] REPAIR PERFORMED AS GIVEN IN EA 21-155-01890
